# SDR USAA990995

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Corroded
- Location: Horiz Stab
- Part time: 38,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION LEFT LOWER FRONT HORIZ STAB TO LTR SECTION ATTACH LUG.  CORROSION LEVEL 1.  REPAIRED SPOTFACE AND SHOTPEEN SURFACES PER EA 65596.  (M)
